Reply To: Need guidance from experts. Able, raster, dvjorge?

Home The Candida Forum Candida Questions Need guidance from experts. Able, raster, dvjorge? Reply To: Need guidance from experts. Able, raster, dvjorge?

#106861

raster
Participant
Topics: 104
Replies: 6838

Here are my responses:

QUESTION 1. I still wouldn’t take these two products because they can cause chronic constipation and don’t bring much benefit.

QUESTION 2. You likely are going to have these yeast infections throughout your treatment die-off or not, cheating or not, so its likely related to other factors.

QUESTION 3. You generally don’t want diarrhea throughout your treatment and it should go away completely as you get better.

QUESTION 4. I cannot answer this question because I dont know the answer.

QUESTION 5. You need time to get better so when you cheat, its like negative time in your treatment essentially (in other words it wastes the time you put into your treatment)

QUESTION 6. I would introduce these one at a time after 2 weeks on the diet like it is stated in the protocol and if no problems then continue.

QUESTION 7. It’s likely normal but I am not a woman or expert on this stuff.

QUESTION 8 (MOST IMPORTANT). As long as you start to feel better and not spiral downwards then you should be making progress. If things get really really bad and you aren’t protecting your liver, then you might want to reconsider your approach or get professional advice.

-raster